MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048386
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "a piece of the clear plastic part broke".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The actual device was returned and sent to the manufacturing site for evaluation.The manufacturing site reports: "the complaint sample was visually inspected by the chandigarh investigating team and the customer reported failure mode was verified and confirmed, i.E., the light guide was broken as stated in the complaint.The device history record for lot code 2108341 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.".Manufacturer's conclusion: "the complaint of a light guide breakage in rusch greenlite mac 4 product during pre-testing was confirmed by the complaint investigation team.Small broken pieces of the light guide are observed in the received complaint sample.The spot-welding joint in the sample was intact.The product was manufactured at the chandigarh site in aug 2021.The complaint sample reveals that the base of the light guide was partially broken inside the packaging and when the customer did snap the blade on the handle and the light guide was broken completely due to external force on the handle and it seems that for some reason it sustained unexplained physical damage.The product was manufactured and packed in india.We inspect this product family 300% prior to shipment from india, so we can state that it left the manufacturing site fully functional.The root cause of this complaint is deemed packaging related.".A risk evaluation has been initiated to further investigate this issue.
 
Event or Problem Description

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13205088
Report Number8030121-2022-00002
Device Sequence Number1468328
Product Code CCW
UDI-Device Identifier14026734626074
UDI-Public14026734626074
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/01/2026
Device Model NumberIPN048386
Device Catalogue Number004551004
Device Lot Number2108341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown